Translator Disclaimer
January 2012 $p$-adic properties of coefficients of basis for the space of weakly holomorphic modular forms of weight 2
Soyoung Choi
Proc. Japan Acad. Ser. A Math. Sci. 88(1): 11-15 (January 2012). DOI: 10.3792/pjaa.88.11

Abstract

We observe properties of coefficients of certain basis elements for the space of weakly holomorphic modular forms of weight 2 for $SL_{2}(\mathbf{Z})$. Moreover we show that these coefficients are often highly divisible by the primes 2, 3, 5, 7, 11.

Citation

Download Citation

Soyoung Choi. "$p$-adic properties of coefficients of basis for the space of weakly holomorphic modular forms of weight 2." Proc. Japan Acad. Ser. A Math. Sci. 88 (1) 11 - 15, January 2012. https://doi.org/10.3792/pjaa.88.11

Information

Published: January 2012
First available in Project Euclid: 30 December 2011

zbMATH: 1282.11031
MathSciNet: MR2872209
Digital Object Identifier: 10.3792/pjaa.88.11

Subjects:
Primary: 11F03, 11F11
Secondary: 11F37

Rights: Copyright © 2012 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.88 • No. 1 • January 2012
Back to Top